# SDR FDEA200908052901

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACA72251
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 2ND LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520" AT MAIN CARGO DOOR NR 5 SPOOL SUPPORT FITTING AT HOLE C.  COMPLIED WITH EA 1-5310-132736, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 107.
